# SDR 2005UALA00676

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 36,438 hours, 6,945 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W1325
- Condition: Damaged
- Location: Fuselage
- Part time: 36,438 hours, 6,945 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FUSELAGE EXTERNAL SKIN STA 398, STR 1L HAS PREVIOUS BLEND-OUT AND REQUIRES VERIFICATION OF MATERIAL LOSS WITHIN LIMIT OF SRM.   PRE-EXISTING BLEND REPAIR.  BLEND WAS CUT OUT AND REPAIRED PER 777 SRM 53-00-01, REPAIR 7.
